← Return to Restless legs syndrome (RLS) and mirtazapine

Discussion
rw (@rwlovell)

Restless legs syndrome (RLS) and mirtazapine

Depression & Anxiety | Last Active: Oct 25, 2023 | Replies (66)

Comment receiving replies
@merpreb

Rosa- I know what withdrawal feels like and feeling pretty much like you do. I do like Cymbalta and I might ask the dr., since I can't take a lot of it, for another med to replace Welbutrin. The ant-sweat meds that I tried I didn't like at all.

I think that during this time of flux that you might want to increase any physical activity that you can do to help with your angst. Please don't let it burn up all of your energy, you really do, I think, need to do something to help burn it off? What kinds of things have you done in the past to help offset a lot of angst?

Jump to this post


Replies to "Rosa- I know what withdrawal feels like and feeling pretty much like you do. I do..."

Never had this b4…..
Last 7 months: walk daily, guided meditations, distractions, bible, some qi gong,. Had a productive wonderful life until 2 years ago, with mental health changes, cancer, the pandemic, retiring. My brain has too much time for ruminating and obsessing and feeling shitty 🙁